# SDR ZZDA2010446

- Difficulty date: September 24, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BATTERY CHARGER FAIL ALERT AGAIN WITH SMOKE FROM E/E COMPT.  REMOVED AND REPLACED 3 SHIPS BATTERIES AND BATTERY CHARGER AS OUTLINED IN 717 M/M 24-34, AND ASSOCIATED SYSTEMS OPERATE NORMALLY AS OUTLINED IN 717 M/M 24-34.
